# SDR GLBA20110516F

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,344 hours, 44,029 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SIG EVENT - THE PILOT REPORTED THAT 600 LBS OF FUEL DRAINED FROM THE MAIN TANK TO THE AUX TANK (LT).  MX REPAIRED BY REPLACING THE LT AUX FUEL LINE CHECK VALVE.
